# SDR SWAA2022020434210

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H WING T\E ACCESS PANEL 551FB; FWD EDGE ATTACH BRACKET BROKEN. / REMOPVED + REPLACED L/H WING T/E ACCESS PANEL 551FB ATTACH BRACKET IAW SRM 51-40-02 + DWG 115A2710 REV:B
